Doctors Lounge - Neurology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Headaches
|aubry12 - Sun Nov 09, 2008 7:53 pm||
for about 8 months ive noticed that when i play videogames,and when im on the computer i start to feel sick and my body gets achy. I have also noticed that im startingto feel sick on car rides, and ive never gotten car sick in my life. you know how it sounds when you have water stuck in your ears? i get that sound in my right ear, then it goes to my left ear, and it hurst afterwords for about a minute, then its all better. I talked to my dad about that yesturday and he thinks i have an inner ear problem that my grandma had. Then last night my ears felt like they had pressure in them, it only felt like that a little thought not enough for me to complain about, then later that night my upper back started hurting, andi felt like i had the flu or something, today i woke up and my neck and my nack were hurting, its gettin better right now but i was wonder ing if i did have an inner ear problem or if im just getting sick.
|John Kenyon, CNA - Fri Dec 05, 2008 10:46 pm||
Hi there -
While videogames can sometimes, in certain people, cause headaches (mostly migraines) and even seizures, the combination of symptoms you're describing sounds more like an inner ear-related problem, and these can cause headaches, nausea and, eventually, generalized upper respiratory infection symptoms such as body aches, etc. I'd definitely bring this to the attention of your family doctor, as it seems to have begun in the ears (probably secondary to a sinus infection) and this kind of thing can become drawn out and make you feel pretty awful. Sometimes, if it can be determined to be a bacterial infection, antibiotics can usually knock it out and have you feeling much better in short order.
I hope this is helpful. Please follow up with us as needed. Good luck to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.